# SDR UALA2011052702593

- Difficulty date: May 28, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 30,644 hours, 13,656 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Director
- Part number: Z010H000520A
- Part serial: 4550
- Condition: Malfunctioned
- Location: Cids
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVAC HORN SOUNDS CONTINUOUSLY.  COCKPIT HORN AFFECTED ONLY. CONFIRMED THAT CIDS DIRECTOR 2 WAS CAUSING THE FAULT.  COMPLIED WITH DIRECTIVES, REINSTALLED GROUND WIRE 5037 AWM. REPLACED AND TESTED CIDS NR 2 PER MM. TESTED EVAC SYS PER MM. TESTS AND INDICATIONS ALL NORMAL.
